# SDR SB06058

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM IND, CREW REPORTED THE LOSS OF ALL THREE VHF RADIOS.  FLIGHT RETURNED TO FIELD AT IND AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED SECURITY OF ALL THREE VHF TRANCEIVERS.  ALL CHECK OK.  CHECKED ALL THREE AUDIO SELECTOR PANELS.  OPERATIONAL CHECK NORMAL.
